Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 157, NWS Albany, NY

September 6, 2021Fulton County, Herkimer County, Montgomery County, New York

NWS Albany, NY issued this severe thunderstorm warning at Sep 6, 2021, 11:15 AM EDT for Fulton County, Herkimer County, Montgomery County, New York. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2021, 11:15 AM EDT (15:15 UTC)
Expired
Sep 6, 2021, 12:00 PM EDT
In force
45 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, NY, Herkimer County, NY, Montgomery County, NY

The radar

The Ft Drum radar (KTYX), 88 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 11:15 AM EDTTSTM WND DMG4 Wnw Poland, NYTREE BLOCKING PARTRIDGE HILL ROAD
Sep 6, 11:24 AM EDTTSTM WND DMGPoland, NYLARGE TREE LIMB DOWN
Sep 6, 11:28 AM EDTTSTM WND DMG1 Ssw Middleville, NY2 DOWNED TREES WHICH FELL ON RENTAL COTTAGES IN THE HERKIMER DIAMOND MINES KOA CAMPGROUND. NO INJURIES.
Sep 6, 11:30 AM EDTTSTM WND DMG1 Sse Middleville, NYDOWNED TREE BLOCKING RTE 169 BETWEEN PARKHURST RD AND DAVIS RD.
Sep 6, 11:36 AM EDTHAIL 0.752 Ssw Salisbury, NYSPOTTER REPORTED DIME TO PENNY SIZE HAIL AND A MEASURED WIND GUST OF 30 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

157 
WUUS51 KALY 061515
SVRALY
NYC035-043-057-061600-
/O.NEW.KALY.SV.W.0157.210906T1515Z-210906T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
1115 AM EDT Mon Sep 6 2021

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Fulton County in eastern New York...
  Southern Herkimer County in eastern New York...
  Northwestern Montgomery County in eastern New York...

* Until noon EDT.

* At 1115 AM EDT, severe thunderstorms were located along a line
  extending from near Poland to 6 miles southwest of Newport to near
  Utica, moving east southeast at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gloversville, Johnstown, Ilion, Herkimer, Little Falls,
  Canajoharie, Mohawk, Frankfort, Fort Plain, Dolgeville, St.
  Johnsville, Ephratah, Newport, Stratford, Middleville, Poland, Cold
  Brook, Caroga Lake, Caroga Lake Public Campground and Russia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4322 7507 4324 7507 4323 7510 4325 7513
      4325 7515 4326 7516 4328 7515 4320 7426
      4304 7433 4287 7448 4298 7521 4305 7522
TIME...MOT...LOC 1515Z 280DEG 47KT 4320 7512 4315 7513 4306 7521 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KSL
1 follow-up statement
641 
WWUS51 KALY 061545
SVSALY

Severe Weather Statement
National Weather Service Albany NY
1145 AM EDT Mon Sep 6 2021

NYC035-043-057-061600-
/O.CON.KALY.SV.W.0157.000000T0000Z-210906T1600Z/
Fulton NY-Herkimer NY-Montgomery NY-
1145 AM EDT Mon Sep 6 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
FULTON...SOUTHEASTERN HERKIMER AND NORTHWESTERN MONTGOMERY
COUNTIES...

At 1144 AM EDT, severe thunderstorms were located along a line
extending from Stratford to near Dolgeville to near Little Falls,
moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gloversville, Johnstown, Herkimer, Little Falls, Fort Plain,
Dolgeville, St. Johnsville, Ephratah, Stratford, Caroga Lake Public
Campground, Caroga Lake, Oppenheim, Nelliston, Bleecker, Ingham
Mills, Meco, Cook Corners, Curtis, Pinnacle and Lotville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4313 7487 4320 7484 4325 7484 4320 7426
      4304 7433 4290 7445 4302 7501
TIME...MOT...LOC 1544Z 273DEG 36KT 4318 7471 4313 7472 4304 7480 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KSL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 9:50 AM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Sep 6, 9:50 AM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
950 AM EDT Mon Sep 6 2021

.SYNOPSIS...
There will be a chance for a few showers and an isolated
thunderstorm today with a weak cold front, especially across
the southern Adirondacks. Pleasant weather is expected Tuesday,
but there will once again be a chance for showers and
thunderstorms Wednesday with a few lingering showers possible
for the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Dense Fog Advisory has expired for portions of the Hudson River
Valley...

As of 945 AM EDT, earlier dense fog within portions of the
Hudson River Valley has lifted into a patchy low stratus cloud
deck, as moisture remains trapped beneath low level inversion
around 980 mb. We expect these low clouds to gradually mix out
over the next 1-2 hours.

Otherwise, regional radars indicate bands of showers and
embedded thunderstorms upstream across western NYS extending
into the Tug Hill region. These showers/storms are associated
with a potent shortwave trough currently traversing western Lake
Ontario/Erie. As this trough continues pivoting east/northeast,
strong dynamics and at least some low/mid level instability,
supported by dewpoints in the 60s over Lake Ontario and across
portions of eastern NY, should allow for these bands of
showers/thunderstorms to continue spreading/developing eastward
across the southern Adirondacks over the next 1-2 hours, and
perhaps as far south/east as the Mohawk Valley, Lake
George/Saratoga region, and southern VT around midday through
early afternoon, with some possibly reaching northern and
eastern portions of the Capital Region.

The aforementioned strong dynamics, with H500 winds of 50-60 KT,
along with dry mid level air, may support some strong wind gusts
and small hail within the taller convective elements. Isolated
damaging wind gusts can not be ruled out, especially if
thunderstorms form into bowing line segments. This potential
appears greatest across the southern Adirondacks including the
Lake George region, where SPC maintains a Marginal Risk area for
severe thunderstorms. Trends will need to be watched in case
this possibility extends slightly farther south into the Mohawk
Valley, Capital Region, southern VT and Berkshires.

Outside of the showers and storms, there should be intervals of
sun and winds will become west and breezy in the afternoon,
especially in the wake of the shortwave passage later this
afternoon, when some gusts of 25-30 mph could occur, especially
within the Mohawk Valley/Capital Region and Berkshires. So,
with some sun and some mixing with the winds, highs today in the
mid 70s to near 80 but cooler in higher terrain, with some
portions of the southern Adirondacks only reaching 65-70.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Clearing tonight and partly to mostly sunny Tuesday and dry.
Highs Tuesday in the mid 70s to near 80 and upper 60s to lower
70s higher terrain.

Clear much of Tuesday night, then some mid and high clouds
possible by daybreak as warm advection strengthens. Upper energy
in Canada will track north of the Great Lakes and lifts
northeast into eastern Canada Wednesday night and beyond. The
associated mean upper trough is slow to build east but the
associated low level cold front should track through our region
Wednesday afternoon and night.

There is an increasing consensus from sources of
guidance/ensembles that the timing of the front looks to be
later Wednesday afternoon and through Wednesday night. Boundary
layer flow becomes southwest and increases through the day
Wednesday and there is a fairly distinct wind shift to the west
over our region Wednesday evening and night. This suggests that
there should be enough sun and enough winds mixing to the
ground to warm many areas into the upper 70s to lower 80s with a
little cooler in higher terrain.

Instability is expected to be considerable with CAPEs
potentially above 1000 j/kg with considerable shear. Some
storms should be strong with small hail and gusty winds possible
along with locally heavy rain and ponding of water on roadways.
Will have to watch the trends, though, to determine what areas
may have chances for severe thunderstorms and/or training of
thunderstorms with potential standing water in low lying areas.

Showers and storms will be slow to build east and some of the
stronger storms will continue in our area during the evening,
especially the Hudson Valley into western New England. By
daybreak Thursday, there could still be some lingering
showers, especially in western New England but just scattered to
isolated elsewhere.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
In the wake of a surface cold front, an upper level trough will be
moving from the Great Lakes towards the Northeast for Thursday into
Friday.   With the cyclonic flow and lower heights in place, a few
showers are possible, especially in areas downwind of the eastern
Great Lakes, as the cool temps aloft moving across the warmer lake
waters will allow for some lake effect rain showers.  Have gone with
slight to low CHC POPs for Thursday through Friday, with the highest
POPs in the western Adirondacks, as well as upslope favored areas of
western New England.  Despite the lower heights, good mixing should
still yield high temps in valley areas around the lower to middle
70s, which is still seasonable for early-mid September. Overnight
lows should be in the 50s, although some upper 40s are possible
across the higher terrain.

Over the weekend, the flow aloft will flatten out and become fairly
zonal.  Although dry weather is expected for Saturday, a weak
disturbance passing within the westerly flow aloft could allow for a
few showers on Sunday, mainly for northern areas. Temps will
continue to be in the 70s for highs, with upper 40s to upper 50s at
night.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
As clouds cleared out overnight, the moist low levels and light
winds contributed to the development of fog at the valley TAF
sites. KPSF hasn't seen fog, but the low level moisture has
contributed to low clouds there. At all sites, IFR/LIFR fog is
ongoing, but it should start to dissipate with sunrise underway.
Will include TEMPOs through about 13z-14z for all sites, as fog
and low clouds should be dissipating by then.

Once the fog is gone, VFR conditions will return and skies will
become just sct around 4-6 kft. These clouds may gradually
become bkn by the late morning for KGFL and possibly KALB/KPSF.
A brief shower or maybe even a t-storm is possible for the late
morning through mid- afternoon, mainly at KGFL, so will include
a VCSH for that possibility. Otherwise, flying conditions will
be VFR with southwest winds eventually become westerly by the
mid to late afternoon hours. KALB/KPSF will see winds as strong
as 10 to 15 kts with a few higher gusts as well, with lighter
winds at KGFL/KPOU.

Skies will be clearing out for this evening into tonight.
Dewpoints will be falling, so the threat for widespread fog
looks likely less likely for tonight as compared to this morning,
but can't rule out some brief patches near KGFL/KPSF for late
in the overnight. Westerly winds around 5 to 8 kts on this
evening will eventually become light to calm for all sites by
later in the overnight.

Outlook...

Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: High Operational Impact. Likely SHRA...TSRA.
Thursday: Low Operational Impact. Slight Chance of SHRA.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
There will be a chance for a few showers and an isolated
thunderstorm today with a weak cold front, especially across
the southern Adirondacks. Pleasant weather is expected Tuesday,
but there will once again be a chance for showers and
thunderstorms Wednesday with a few lingering showers possible
for the end of the week.

RH values will exceed 50 percent through Tuesday with 80 to 100
percent at night. Near calm winds this morning will become west
by midday at near 15 mph with some gusts around 20 mph this
afternoon. Winds diminish to less than 15 mph tonight. Winds
should be west at less than 15 mph Tuesday.

&&

.HYDROLOGY...
Scattered showers and thunderstorms are expected today, mainly
along and north of the Mohawk Valley to southern VT. Basin
average amounts look fairly light, with rainfall amounts
generally between 0.1-0.25" or less, except across the southern
Adirondacks where up to a half inch is possible. As a result,
this rainfall won't be enough for a significant response and
area rivers and streams will continue to slowly fall. After a
dry day on Tuesday, more showers and thunderstorms are possible
for Wednesday. Thunderstorms could produce locally heavy rain
Wednesday afternoon and night, resulting in ponding of water on
roadways and standing water in low lying areas.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL/NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...Frugis
AVIATION...Frugis
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, Sep 6, 4:47 AM EDT, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
447 AM EDT Mon Sep 6 2021

CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-082-084-
VTZ013>015-071100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-
Northern Saratoga-Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer-
Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia-
Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Northern Fulton-Southern Washington-Bennington-
Western Windham-Eastern Windham-
447 AM EDT Mon Sep 6 2021

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, the Mohawk Valley, Schoharie valley, eastern
Catskills, mid Hudson Valley, Taconics, Capital Region, Saratoga
Region and southern Vermont.

.DAY ONE...Today and tonight.

Isolated non severe thunderstorms are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for thunderstorms Wednesday afternoon and night.
Some thunderstorms could be strong with locally heavy rain, small
hail and gusty winds. Ponding of water on roadways is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ032-033-042-043-083-071100-
Northern Herkimer-Hamilton-Northern Warren-Northern Washington-
Southeast Warren-
447 AM EDT Mon Sep 6 2021

This Hazardous Weather Outlook is for the southern Adirondacks and
Lake George Region.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are expected today. There is a
marginal risk for severe thunderstorms with damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for thunderstorms Wednesday afternoon and night.
Some thunderstorms could be strong with locally heavy rain, small
hail and gusty winds. Ponding of water on roadways is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 6, 5:39 AM EDT, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Albany NY
539 AM EDT Mon Sep 6 2021

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-061300-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
539 AM EDT Mon Sep 6 2021

...Areas of dense fog in eastern New York and western New England
early this morning...

Areas of dense fog have formed over parts of eastern New York and
western New England this morning. Most of the dense fog is spread
around river valleys, swamps and wet lands with better
visibilities in higher terrain. Visibilities have been reduced to
below one mile and locally one quarter mile or less. The fog is
expected to burn off by 9 AM.

Motorists are advised to reduce speeds, allow for extra distance
between yourself and other motorists and use low beam headlights.
Special weather statement, Sep 6, 10:57 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Albany NY
1057 AM EDT Mon Sep 6 2021

NYZ032-033-061600-
Northern Herkimer NY-Hamilton NY-
1057 AM EDT Mon Sep 6 2021

...Strong thunderstorms will impact portions of northwestern Hamilton
and northwestern Herkimer Counties through NOON EDT...

At 1057 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Oswegatchie to 10 miles
southwest of Star Lake to 14 miles west of Big Moose. Movement was
east at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Eaton Campground, Forked Lake Public Campground, Long Lake,
Nehasane, Little Rapids, Beaver River, Moshier Falls, Lyon Lake,
Catlin Lake, Deerland, Sabattis, Partlow, Robinwood, Keepawa, Little
Tupper Lake, Brandreth, Lake Lila and Woods Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4397 7425 4392 7433 4382 7514 4410 7517
      4405 7505 4412 7428
TIME...MOT...LOC 1457Z 255DEG 41KT 4411 7515 4403 7513 4389 7520

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KSL
Special weather statement, Sep 6, 11:09 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Albany NY
1109 AM EDT Mon Sep 6 2021

NYZ038>040-082-061600-
Southern Fulton NY-Northern Fulton NY-Southern Herkimer NY-
Montgomery NY-
1109 AM EDT Mon Sep 6 2021

...Strong thunderstorms will impact portions of western Fulton,
southern Herkimer and northwestern Montgomery Counties through NOON
EDT...

At 1108 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Holland Patent to near Stittville to near
Yorkville to New Hartford. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, St.
Johnsville, Ohio, Newport, Stratford, Middleville, Poland, Cold
Brook, Jordanville, Cedarville, Russia, Oppenheim, Fairfield,
Elizabethtown and Norway.

This includes Interstate 90 between exits 29A and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4322 7507 4324 7507 4323 7510 4325 7513
      4325 7515 4326 7516 4330 7515 4330 7512
      4333 7509 4334 7494 4324 7457 4301 7460
      4287 7478 4290 7488 4286 7489 4296 7521
      4305 7522
TIME...MOT...LOC 1508Z 284DEG 40KT 4322 7523 4318 7524 4313 7524 4307
7532

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

KSL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 7:15 AM EDTDense Fog AdvisoryALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 2 more105 min
Sep 6, 10:57 AM EDTSpecial Weather StatementALYHamilton63 min
Sep 6, 11:09 AM EDTSpecial Weather StatementALYFulton51 min
Sep 6, 11:43 AM EDTSpecial Weather StatementALYRensselaer32 min
Sep 6, 12:02 PM EDTSpecial Weather StatementALYFulton43 min
Sep 6, 12:15 PM EDTSpecial Weather StatementALYRensselaer30 min
Sep 6, 12:23 PM EDTSpecial Weather StatementALYWashington22 min
Sep 6, 12:39 PM EDTSpecial Weather StatementALYSaratoga36 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.